Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The general problem of long waves on a rotating earth


Author: LL. G. Chambers
Journal: Quart. Appl. Math. 28 (1970), 167-179
DOI: https://doi.org/10.1090/qam/99798
MathSciNet review: QAM99798
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A method is given which makes it possible to calculate the surface elevation associated with long waves on a rotating earth when fluid is created or passes over geometrical boundaries.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99798
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website